# SDR WI5R201811190001

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: General aviation
- Aircraft: N159H
- Make and model: Cessna 525C
- Aircraft serial: 0195
- Engine: Wilint FJ444A
- Engine time: 894 hours, 522 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW39609
- Condition: Fractured
- Location: Engine Ip
- Part time: 894 hours, 522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHUTDOWN AN UNUSUAL SQUEAL WAS NOTED.  INVESTIGATION REVEALED THE N1 SPOOL COULD NOT ROTATE AND BORESCOPE INSPECTION DISCOVERED A MISSING 3RD STAGE IP ROTOR BLADE.  
DISASSEMBLY OF THE ENGINE CONFIRMED TWO MISSING 3RD STAGE BLADES.
